zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A generalized KKMF principle. (English) Zbl 1080.54028
Let $E$ be a vector space and $A\subset E$ an arbitrary subset. A function $F: A\to 2^E$ is called a KKM map provided $\text{conv}\{x_1,x_2,\dots, x_k\}\subset\bigcup^k_{j=1} F(x_j)$ for each finite subset $\{x_1,x_2,\dots, x_k\}\subset A$. Consider a subset $X$ of a topological vector space $Y$. A family $\{(C_i, K_i)\}_{i\in I}$ of pairs of sets is said to be coercing for a map $F: X\to Y$ if and only if: (1) for each $i\in I$, $C_i$ is contained in a compact convex subset of $X$, and $K_i$ is a compact subset of $Y$, (2) for each $i,j\in I$, there exists $k\in I$ such that $C_i\cup C_j\subseteq C_k$, (3) for each $i\in I$, there exists $k\in I$ with $\bigcap_{x\in C_k} F(x)\subseteq K_i$. In the present paper the authors prove the following generalization of the celebrated Knaster-Kuratowski-Mazurkiewicz-Fan principle: Theorem 3.1. Let $E$ be a Hausdorff topological vector space, $Y$ a convex subsets of $E$, $X$ a non-empty subset of $Y$, and $F: X\to Y$ a KKM map with compactly closed (in $Y$) values. If $F$ admits a coercing family, then $\bigcap_{x\in X} F(x)\ne\emptyset$.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H04Set-valued operators
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
54C60Set-valued maps (general topology)
WorldCat.org
Full Text: DOI
References:
[1] Allen, G.: Variational inequalities, complementarity problems, and duality theorems. J. math. Anal. appl. 58, 1-10 (1977) · Zbl 0383.49005
[2] Ben-El-Mechaiekh, H.; Deguire, P.; Granas, A.: Points fixes et coincidences pour LES applications multivoques (applications de Ky Fan). C. R. Acad. sci. Paris sér. I math. 295, 257-259 (1982) · Zbl 0521.47027
[3] Ben-El-Mechaiekh, H.; Deguire, P.; Granas, A.: Points fixes et coincidences pour LES applications multivoques II (applications de type $\phi $ et $\phi \ast $). C. R. Acad. sci. Paris sér. I math. 295, 337-340 (1982)
[4] Border, K. C.: Fixed point theorems with applications to economics and game theory. (1985) · Zbl 0558.47038
[5] Browder, F. E.: The fixed point theory of multivalued mappings in topological vector spaces. Math. ann. 177, 283-301 (1968) · Zbl 0176.45204
[6] Dugundji, J.; Granas, A.: KKM maps and variational inequalities. Ann. scuola norm. Sup. Pisa cl. Sci. 5, 679-682 (1978) · Zbl 0396.47037
[7] Dugundji, J.; Granas, A.: Fixed point theory, vol. 1. Monografie matematyczne 61 (1982)
[8] Ding, X. P.; Tan, K. K.: On equilibria of non-compact generalized games. J. math. Anal. appl. 177, 226-238 (1993) · Zbl 0789.90008
[9] Fan, K.: A generalization of tychonoff’s fixed point theorem. Math. ann. 142, 305-310 (1961) · Zbl 0093.36701
[10] Fan, K.: A minimax inequality and applications. Inequalities, vol. III, 103-113 (1972) · Zbl 0302.49019
[11] Fan, K.: Somme properties of convex sets related to fixed point theorems. Math. ann. 266, 519-537 (1984) · Zbl 0515.47029
[12] Florenzano, M.: L’équilibre économique général transitif et intransitif: problème d’existence. (1981)
[13] Haddad, G.: Monotone trajectories of differential inclusions and functional differential inclusions with memory. Israel J. Math. 39, 83-100 (1981) · Zbl 0462.34048
[14] Isac, G.; Bulavski, V.; Kalashnikov, V.: Exceptional families, topological degree, and complemetarity problems. J. global optim. 10, 207-225 (1997) · Zbl 0880.90127
[15] Isac, G.; Obuchowska, W. T.: Functions without exceptional family of elements and complementarity problems. J. optim. Theory appl. 99, 147-163 (1998) · Zbl 0914.90252
[16] Karamardian, S.: Generalized complementarity problem. J. optim. Theory appl. 8, 161-168 (1971) · Zbl 0218.90052
[17] Knaster, B.; Kuratowski, C.; Mazurkiewicz, S.: Ein beweis des fixpunktsatszes für n-dimensionale simplexes. Fund. math. 14, 132-137 (1929) · Zbl 55.0972.01
[18] Lassonde, M.: On the use of KKM multifunctions in fixed point theory and related topics. J. math. Anal. appl. 97, 151-201 (1983) · Zbl 0527.47037
[19] Park, S.: Eighty years of the Brouwer fixed point theorem. RIMGARC lecture notes 28 (1995)